# SDR CA030729020

- Difficulty date: July 21, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 3,329 hours
- Engine: Cont TSIO360E
- Propeller: Mcauly 3AF34C502
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6709010
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS ON THE MAIN LANDING GEAR DOOR FLANGE. BOTH LT AND RT DOOR. DOOR IS FIBERGLASS COMPOSITE STRUCTURE. MAIN LANDING GEAR DOOR LT PN 67090-10 MAIN LANDING GEAR DOOR RT PN 67090-11.
